Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points

Authors: Franz Peherstorfer and Peter Yuditskii
Journal: Proc. Amer. Math. Soc. 129 (2001), 3213-3220
MSC (2000): Primary 42C05, 30D50
Published electronically: May 21, 2001
MathSciNet review: 1844996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


Let $\sigma$ be a positive measure whose support is an interval $E$ plus a denumerable set of mass points which accumulate at the boundary points of $E$ only. Under the assumptions that the mass points satisfy Blaschke's condition and that the absolutely continuous part of $\sigma $ satisfies Szegö's condition, asymptotics for the orthonormal polynomials on and off the support are given. So far asymptotics were only available if the set of mass points is finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C05, 30D50

Retrieve articles in all journals with MSC (2000): 42C05, 30D50

Additional Information

Franz Peherstorfer
Affiliation: Institute for Analysis and Computational Mathematics, Johannes Kepler University of Linz, A–4040 Linz, Austria

Peter Yuditskii
Affiliation: Mathematical Division, Institute for Low Temperature Physics, Kharkov, Lenin’s pr. 47, 310164, Ukraine
Address at time of publication: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824

PII: S 0002-9939(01)06205-0
Received by editor(s): February 15, 2000
Published electronically: May 21, 2001
Additional Notes: This work was supported by the Austrian Founds zur Förderung der wissenschaftlichen Forschung, project–number P12985–TEC
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia